# SDR AALA202508112442

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 69,023 hours, 29,360 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 4 COFFEE MAKER EMIT AN ELECTRICAL BURNING SMELL. REMOVED AND REPLACED NUMBER 4 COFFEE MAKER. PER CMM 25-23-28. OPERATIONAL CHECK GOOD.
